# SDR ASOA201101706

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wingshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDSCREEN SUPPORT STRUCTURE AT FS 349 CORRODED.  REMOVED AND REPLACED WINDSCREEN SUPPORT ANGLE & FITTING IAW SRM 51-42-06 & SRM 51-42-21.
